# SDR CA100412008

- Difficulty date: April 6, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,667 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: B2475
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

GOVERNOR WAS INSTALLED 0.4 HRS AGO AND ENGINE SPEED WAS BEGINING TO DROP OFF. NEW GOVERNOR WAS INSTALLED AND NO FURTHER ISSUES WERE NOTED.
